MathSciNet Relay Station
MathSciNet bibliographic data
MR609046 (82c:20087) 20J05 (20H20)
Alperin, Roger C.; Shalen, Peter B. Linear groups of finite cohomological dimension. Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 3, 339–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement